Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Is it okay to take Effexor along with Vyvanse"

reset

Effexor

Effexor

Just reinstated on 75mg haven't taken it in 16 months very sick at the mo all symptoms ramped up how long will it take to stabilise???

A MyDepressionTeam Member said:

I would wait at least 3 weeks before contacting your Dr. It also may be starting to help and you don't realize it. Try not to think about it too much.

posted almost 4 years ago

Effexor

Effexor

I take 225 Effexor,does any one have problem with weight gain,

A MyDepressionTeam Member said:

I have a problem with ambition. Indecisive and forgetful. Been on 75mg for a yr. It helps with anxiety but depression I still have ups and downs every… read more

posted 4 months ago

Cymbalta

Cymbalta

I take Cymbalta ,One in the day and one at night .It just don't feel like it's helping anymore. I've been taking it for a year now.

A MyDepressionTeam Member said:

Me also

posted 5 months ago

I'm Interested In Hearing About People's Experience With Vyvanse Vs Other Amphetamines.

I'm Interested In Hearing About People's Experience With Vyvanse Vs Other Amphetamines.

I'm on Ritalin now but have tried Vyvanse. I'm thinking of switching to Vyvanse permanently because it seems to last longer and there's no crash when it wears off. Anybody else can you share your personal experience with either of these meds?

A MyDepressionTeam Member said:

Thank you Tonyc! I added you to my team. God bless!

posted over 1 year ago

Always Wake Up Early 4am

Always Wake Up Early 4am

I have been diagnosed with depression & GAD and had a relasp for 3 months now.. no improvment at all! Waiting for out patient referral.
Generally I can just about cope with it day to day.
Real problems occur when I wake up at 4am and have little sleep, around 4hours.
Its annoying I have really bad cognitive problems then.
Very hard to read, follow plots on tv, follow directions. It's so debilitating.. Does anyone get this?And what are good ways to cope with it?

A MyDepressionTeam Member said:

Have you had a good psych eval. I was diagnosed with GAD & depression for years-- fair to poor results. I recently had a major manic and have been… read more

posted over 2 years ago

Whats The Maximum Dose Thats Reccomended To Take Of Effexor Once A Day?

Whats The Maximum Dose Thats Reccomended To Take Of Effexor Once A Day?

I take 225mg of effexor every morning but Ive heard from a specialist that the maximum dose is 300mg & since Ive been diagnosed with severe depression that this is the level I should be having. What part of these things are true & what are false?

A MyDepressionTeam Member said:

I have just started them 3wks ago i am on 300mg i don't know if i am having a good couple of days or the mrds are working i hope its the mefs be ause i… read more

posted almost 3 years ago

Who Works Full Time Or Part Time? How Do You Cope?

Who Works Full Time Or Part Time? How Do You Cope?

How do you cope working?
How do you handle the stress and when under pressure?

A MyDepressionTeam Member said:

I work full-time. It has been more difficult to cope with stress and feel under pressure nearly daily--- don't know how to talk to Supervisor about it.… read more

posted 7 months ago

I See Ritalin On Here, But Not Vyvanse?

I See Ritalin On Here, But Not Vyvanse?

I have ADD and a binge eating disorder along with my depression and this fairly new Rx has helped me in a major way. No one else? Just curious...

A MyDepressionTeam Member said:

I have tried Vyvanse instead of Ritalin and I like Vyvanse so much I think I will go on it permanently. It lasts longer and there's no crash when it… read more

posted over 1 year ago

Effexor

Effexor

My pharmacy mixed uo mt prescription for Effexor. So i havent had any to take it, for 3 dys now.
Im going through upsetting withdrawl symptoms.
Feeling very physically ill & not great mentally

What can i do to ease any of this, if possible?

A MyDepressionTeam Member said:

Thanks Duncan.
I have tried quite a few different meds. Including mirtrazapine. I reacted badly to that!
Effexor has been pretty good for mr.
But the… read more

posted over 3 years ago